MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH CARDIAC WORKSTATION; ELECTROCARDIOGRAPH

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH CARDIAC WORKSTATION; ELECTROCARDIOGRAPH
Model Number CARDIAC WORKSTATION 7000
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the cardiac workstation 7000 indicating that the heart rate is abnormal.It is unknown if the device was in use at time of event, and there was no adverse event reported.
 
Additional Manufacturer Narrative
E1: reporting institution phone#(b)(6).A philips field service engineer (fse) confirmed the issue and replaced the mainboard, ensured configurations were loaded, and upgraded the software.Testing with a simulator and esa was completed, and the unit was found to be in good working condition.The device was returned to the user to use and monitor.Analysis was performed and investigation has been completed.The engineer replaced the mainboard for the customer.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
CARDIAC WORKSTATION
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25172898
Report Number9610816-2026-100939
Device Sequence Number10199725
Product Code DPS
UDI-Device Identifier00884838094833
UDI-Public(01)00884838094833
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K241556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIAC WORKSTATION 7000
Device Catalogue Number860441
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown